# SDR ASMF20190109009

- Difficulty date: November 20, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 58,889 hours, 21,013 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Aileron Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS SENT TO THE HANGAR DUE TO AIRCRAFT ON GROUND HANDLING, CAPTAIN REPORT THAT LT AND RT WING DOWN DOES NOT OPERATED (AILERON TRIM) SHOWING FRM 271 050 48; MAINTENANCE PERSONNEL PERFORMED WIRING INSPECTION IAW WDM 27-11-11 AND FIM PROCEDURE 27-11 TASK 815; IT WAS FOUND DISCONNECTED CONNECTOR D40248P; SO CONNECTOR WAS INSPECTED BY CONDITION AND RE-CONNECTED OF CORRECT MANNER, TESTS PERFORMED, ALL OK.
